Experiences with prescription medicines

Discuss your experiences with prescription medicines.

Discussions

muscle weakness in arms and legs

Elaine_60
  • By Elaine_60 · New reply April 21, 2014
  • 13 replies
  • Somebody out here has had to experience what I have been going through. Have had muscle weakness in both my legs along with some muscle pain. I also have the weakness in the arms. I am deathly afraid ...

warfarin

babydolly
  • By babydolly · New reply April 12, 2014
  • 3 replies
  • Hi everyone hope all is well been having problems getting my repeat prescriptions for warfarin doctors only give me a 3 week supply at a time and sometimes they delay them does anyone else have this problem ...

Raynaud's as side effect of beta blocker

Jennessey
  • By Jennessey · New reply April 5, 2014
  • 9 replies
  • Anyone else develop Raynaud's after going on a beta-blocker? In my case, I have high BP and LBBB and have responded well to Coreg but the med seems to have brought on Raynaud's. Wondering if this is common ...

Tapering of prednisone and indigestion??

chantelr
  • By chantelr · New reply April 3, 2014
  • 5 replies
  • So I've been on prednisone long to know that when you are on it there are certain foods you can and cannot eat. As of Sunday I was tapered down to 10 mgs and I just had a bottle of water with the sugar ...

What med is causing my weight gain and fatigue?

CatWrighton
  • By CatWrighton · New reply March 23, 2014
  • 7 replies
  • Hi. I am 42 with a LBBB and CHF. I just received my first pacemaker/defibrillator 3 weeks ago. I still on several medications and have gained 25 pounds and am very fatigued :(. I was wondering if anyone ...

Statins & Muscle Pain

lainey12
  • By lainey12 · New reply March 20, 2014
  • 11 replies
  • I have been prescribed Simvastatin after a recent triple bypass. At first I was fine on this then after 3 months or so started having really sore legs and muscle weakness in the lower part of my legs ...

Lisinoprel causing burning mouth?

barnied
  • By barnied · New reply March 19, 2014
  • 4 replies
  • Has anyone else experienced a burning, itching tongue while taking lisinoprel ...

Imdur and headaches

MarjiS
  • By MarjiS · New reply March 16, 2014
  • 1 reply
  • I am very hesitant to take the Imdur my cardiologist prescribed recently. I have read about all the terrible headaches it gives you. My question is, if you are taking Imdur as a vasodilator, then maybe ...

Psoriasis and warfarin

sunsurfer
  • By sunsurfer · Posted March 11, 2014
  • 0 replies
  • Hi there, Hopefully I have posted correctly ! I am a41 year old female who was super fit when I had an anuerysm and type A ascending aortic dissection in November last year. I was flown out immediately ...

Effient & Bleeding

-Nikki-
  • By -Nikki- · New reply March 7, 2014
  • 4 replies
  • Good morning, I have a question and hoping someone can help, I had a stent placed 7 days ago due to 98% blockage. I am 37 years old and have not had a period in at least a year if not longer. I am on ...

Help for Rx costs

beckym
  • By beckym · New reply March 5, 2014
  • 6 replies
  • http://www.goodrx.com/ The above address is a site I just used to print out coupons to get my Rx at the lowest prices. I have insurance but pay for my drugs until I meet my out-of-pocket limit. I found ...

Weight gain

valerie25
  • By valerie25 · New reply February 27, 2014
  • 13 replies
  • I am a 36 year old mother of six daughters and from Oct. 2012 to Oct. 2013 I was experiencing migraines daily. I had found out my cousin has the same problem and she was put on Amlodipine to treat her ...

Does anyone take Ranexa and Verapamil together?

landonsmomma
  • By landonsmomma · New reply February 22, 2014
  • 5 replies
  • My doctor just precribed Ranexa for me to start taking and he wants me to take it with my Verapamil 120mg er. I have read that they should not be taken together but the doctor says that it is ok to take ...

which medication to take???

pamelacotton
  • By pamelacotton · New reply February 22, 2014
  • 7 replies
  • Recently I was diagosed with Afib tacarcardia(sp) . . flecainide was suggested as medication for treatment and then someone else suggesed Maltaq . . it seems that both of these meds are very strong ...

DOES MEDICATIONS MAKE YOU FEEL VERY ACHY

-Nikki-
  • By -Nikki- · New reply February 21, 2014
  • 5 replies
  • Hello to all, I am on my 8th day of Effient and was wondering if anyone feels like achy all over your body, when i wake up im so stiff and achy and once i get moving im fine. Sitting also does it, once ...

furosemide 40mg

trownail
  • By trownail · New reply February 11, 2014
  • 36 replies
  • I have got diastolic heart failure and my doctor put me on 40mg furosemide every day (water tablets) but I am suffering with my joints, so much so that my doctor sent me for a xray of my shoulders as ...

Bystolic and Racing Heart

jojo85
  • By jojo85 · New reply January 25, 2014
  • 1 reply
  • Has anyone had heart palpitations and racing heart caused by Bystolic ...

Prescribed sertraline (Zoloft) for anxiety. Is it ok?

pulvertoft
  • By pulvertoft · New reply January 22, 2014
  • 15 replies
  • I've been to my GP this morning and he has prescribed sertraline for my anxiety. Reading the common side effects has thrown me, they look pretty bad. Does anyone have any experience with this drug ...

Atenolol in combination with a CCB

margaritta
  • By margaritta · New reply January 20, 2014
  • 2 replies
  • May I please ask you all for your help, if you have experienced taking Atenolol with one of the Dihydropyridines? Verapamil and Tildiem (alone) did not assist my microvascular angina. My GP insisted that ...

ADVICE RE PATCHES PLEASE

margaritta
  • By margaritta · Posted January 8, 2014
  • 0 replies
  • Hi sisters, wishing you all a very healthy and hopeful "2014" . I would really appreciate some advice about using my Glyceryl Trinitrate patch . The doctor has just started me on 0.5 mg ,once a day .Previously ...

Things you can do

Support WomenHeart

Help WomenHeart reach its goals and support people like yourself by making a donation today.

Donate to  WomenHeart

Discussion topics

Heart health links and resources


The SCAD Ladies Stand Up -- Read the special report

Community leaders

Disclaimer

The information provided by this online support network through WomenHeart: The National Coalition for Women with Heart Disease and Inspire is for general informational purposes only. The information is not intended to substitute for professional medical advice, diagnoses, or treatment. If you are ill, or suspect that you are ill, see a doctor immediately. In an emergency, call 911 or go to the nearest emergency room. WomenHeart: The National Coalition for Women with Heart Disease never recommends or endorses any specific physicians, products or treatments for any condition.